# SDR 03FDEA01323

- Difficulty date: August 15, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,154 hours, 23,951 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA 1010, STR 29R TO 29L, WL 138.   BLENDED OUT CORROSION ON FRAME AT STA 1010, STR 29R TO 29L, WL 138.  FOUND OUT OF   LIMITS I.A.W. BOEING 727 SRM 53-10-1.  REPAIRED BLEND OUTS PER BOEING 727 SRM 53-10-4,   FIG 15, BOEING 727 SRM 51-10-6.
